# SDR 06FDEA04181

- Difficulty date: December 7, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 39,064 hours, 30,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD - SEAT TRACK SPLICE AT LBL 25, STA 950-950 PLUS 20" HAS CORRODED FASTENERS, EXFOLIATION BETWEEN PARTS REMOVED SPLICE ANGLES.  REMOVED CORROSION, SPLICE ANGLES OUT OF LIMITS.  FABBED NEW ANGLES BATCH NR 9R000776001.  TREATED AND PRIMED NEW ANGLES, INSTALLED NEW SPLICE ANGLES IAW SRM 51-30-5, 51-30-2.
